# SDR 99ZZZX1914

- Difficulty date: April 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Iae V2500A1
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Spacer
- Part number: 4B7320
- Condition: Failed
- Location: Scavenge Pump
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VISUAL AND BINOCULAR INSPECTION OF THE SPACER REVEALED SOME ENTRAPPED COPPER-COLORED METALLIC DEBRIS IN  THE SLOTTED RECESS ON THE SIDE FACE FLAT.  FINE GRIT-LIKE PARTICLES WERE ALSO OBSERVED IN THE BORE ANNUAL RECESS.  THE ANODIZED SURFACES EXHIBITED A MOTTLED, CRAZE-CRACKED APPEARANCE WITH ISOLATED REGIONS WHERE PIECES OF THE COATING HAD SPALLED.  SPACER IS STILL UNDER INVESTIGATION BY GEES-DALLAS ENGINEERING.
